Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Muscle Weakness and Combivir
Jan 9, 2009

Sirs, I've been on a regimen of Combivir and Kaletra for several years with no side effects. A year ago I started developing muscle weakness, joint pain and weight loss. For three weeks I have been taking Truvada and Stocrin. The pain has somewhat subsided with some increase in strength, there has been no weight gain. Can I expect a return to normal (150-165 lbs.)health? I am 5'10" and weigh 130 lbs. at 43 years of age.

Response from Dr. Henry

Certainly there is no guarantee that your health will normalize since many factors may be active. If you were having some degree of either muscle damage or fat loss from the AZT in Combivir then there may be a reversal or at least stabilization from the switch the Truvada. Other factors including genetics, aging, and non HIV conditions and factors may be involved so further evaluation is recommended (including low hormone levels for example or low vitamin D levels). KH



Previous
lymphocyte count
Next
Can I Take Paracetamol With Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement